# SDR AALA202203036152

- Difficulty date: February 8, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A300*
- Aircraft serial: 1666
- Aircraft time: 65,211 hours, 24,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4487
- Condition: Faulted
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 DOOR EMERGENCY  POWER SUPPLY UNIT HAD UNIT FAULT LIGHT. REPLACED POWER UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
